PDE’s publications

Published/accepted papers:

  1. Altybay A., Ruzhansky M., Tokmagambetov N., Wave equation with distributional propagation speed and mass term: numerical simulations. Appl. Math. E-Notes, to appear
  2. Ruzhansky M., Velasquez-Rodriguez J. P., Non-harmonic Gohberg’s lemma, Gershgorin theory and heat equation on manifolds with boundary. arxiv
  3. Ruzhansky M., Tokmagambetov N., Torebek B., The inverse source problem for the diffusion and subdiffusion equations for positive operators, and for hypoelliptic diffusions and subdiffusions. arxiv
  4. Ruzhansky M., Yessirkegenov N., Existence and non-existence of global solutions for semilinear heat equations and inequalities on sub-Riemannian manifolds, and Fujita exponent on unimodular Lie groups. arxiv
  5. Ruzhansky M., Tokmagambetov N., Torebek B., On a non-local problem for a multi-term fractional diffusion-wave equation. arxiv
  6. Ruzhansky M., Yessirkegenov N., Very weak solutions to hypoelliptic wave equations. arxiv
  7. Munoz J. C., Ruzhansky M., Tokmagambetov N.,  Acoustic and shallow water wave propagations with irregular dissipation, Funct. Anal. Appl., to appear.
  8. Botchway L., Kibiti G., Ruzhansky M., Difference equations and pseudo-differential operators on Zn, arxiv
  9. Ruzhansky M., Taranto C., Time-dependent wave equations on graded groups, arxiv
  10. Ruzhansky M., Tokmagambetov N., Yessirkegenov N., Best constants in Sobolev and Gagliardo-Nirenberg inequalities on graded groups and ground states for higher order nonlinear subelliptic equations, arxiv
  11. Karimov E., Mamchuev M., Ruzhansky M., Non-local initial problem for second order time-fractional and space-singular equation, Hokkaido Math. J., to appear arxiv

  12. Ruzhansky M., Tokmagambetov N., On nonlinear damped wave equations for positive operators. I. Discrete spectrum. Differential Integral Equations, 32 (2019), 455-478. linkarxiv
  13. Matsuyama T., Ruzhansky M., On the Gevrey well-posedness of the Kirchhoff equation, J. Anal. Math., 137 (2019), 449-468. linkarxiv, paper
  14. Delgado J., Ruzhansky M., Lp-bounds for pseudo-differential operators on compact Lie groups, J. Inst. Math. Jussieu, 18 (2019), 531–559. offprint (open access), arxiv, link
  15. Kalmenov T. Sh., Ruzhansky M., Suragan D., On spectral and boundary properties of the volume potential for the Helmholtz equation. Math. Model. Nat. Phenom., 14 (2019), no. 5, Art. 502, 11 pp. link
  16. Ruzhansky M., Tokmagambetov N., Wave equation for 2D Landau Hamiltonian,  Appl. Comput. Math., 18 (2019), 69-78. arxiv
  17. Munoz J. C., Ruzhansky M., Tokmagambetov N., Wave propagation with irregular dissipation and applications to acoustic problems and shallow waters. J. Math. Pures Appl., 123 (2019), 127-147. offprint (open access)arxiv, link
  18. Ruzhansky M., Sugimoto M., A local-to-global boundedness argument and Fourier integral operators, J. Math. Anal. Appl., 473 (2019), 892-904. arxiv, link
  19. Ruzhansky M., Sugimoto M., Global regularity properties for a class of Fourier integral operators, arxiv. The method has been substantially revised and extended to a much more general setting: arxiv, link
  20. Ruzhansky M., Suragan D., A comparison principle for nonlinear heat Rockland operators on graded groups, Bull. Lond. Math. Soc., 50 (2018), 753-758. enhanced pdf (open access)arxiv, link
  21. Ruzhansky M., Tokmagambetov N., Nonlinear damped wave equations for the sub-Laplacian on the Heisenberg group and for Rockland operators on graded Lie groups. J. Differential Equations, 265 (2018), 5212-5236. offprint (open access)arxiv, link
  22. Ruzhansky M., Tokmagambetov N., Convolution, Fourier analysis, and distributions generated by Riesz bases, Monatsh. Math., 187 (2018), 147-170. offprint (open access)arxiv, link
  23. Delgado J., Ruzhansky M., Fourier multipliers, symbols and nuclearity on compact manifolds, J. Anal. Math., 135 (2018), 757-800. offprint (open access)arxiv, link
  24. Dasgupta A., Ruzhansky M., Eigenfunction expansions of ultradifferentiable functions and ultradistributions. II. Tensor representations, Trans. Amer. Math. Soc. Ser. B., 5 (2018), 81-101. offprint (open access), linkarxiv
  25. Ruzhansky M., Tokmagambetov N., On a very weak solution of the wave equation for a Hamiltonian in a singular electromagnetic field, Math. Notes, 103 (2018), 856-858. link(rus), link(eng)
  26. Ruzhansky M., Tokmagambetov N., Wave equation for operators with discrete spectrum and irregular propagation speed, Arch. Ration. Mech. Anal., 226 (2017), 1161-1207. offprint (open access), arxiv, link
  27. Matsuyama T., Ruzhansky M., Almost global well-posedness of Kirchhoff equation with Gevrey data, C. R. Acad. Sci. Paris, 355 (2017), 522-525. offprint (open access), link
  28. Agarwal P., Karimov E., Mamchuev M., Ruzhansky M., On boundary-value problems for a partial differential equation with Caputo and Bessel operators, in Recent applications of harmonic analysis to function spaces, differential equations, and data science, 707-718,Appl. Numer. Harmon. Anal., Birkhauser/Springer, 2017.  arxiv, link
  29. Matsuyama T., Ruzhansky M., The Kirchhoff equation with Gevrey data, in: Dang P., Ku M., Qian T., Rodino L. (eds), New Trends in Analysis and Interdisciplinary Applications. pp. 313-318, Trends in Mathematics. Birkhauser, 2017. link
  30. Cardona D., Ruzhansky M., Multipliers for Besov spaces on graded Lie groups, C. R. Acad. Sci. Paris, 355 (2017), 400-405. offprint (open access), link
  31. Garofalo N., Ruzhansky M., Suragan D., On Green functions for Dirichlet sub-Laplacians on H-type groups, J. Math. Anal. Appl., 452 (2017), 896-905. offprint (open access), link, arxiv
  32. Ruzhansky M., Tokmagambetov N., Very weak solutions of wave equation for Landau Hamiltonian with irregular electromagnetic field, Lett. Math. Phys., 107 (2017), 591-618. offprint (open access), arxiv, link
  33. Garetto C., Ruzhansky M., On hyperbolic systems with time dependent Holder characteristics, Ann. Mat. Pura Appl., 196 (2017), 155-164. offprint (open access), arxiv, link
  34. Ruzhansky M., Tokmagambetov N., Nonharmonic analysis of boundary value problems without WZ condition, Math. Model. Nat. Phenom., 12 (2017), 115-140. arxiv, link
  35. Ruzhansky M., Agarwal P., Area I., Karimov E. T., Preface for the special issue on “Special functions and analysis of PDEs”Math. Model. Nat. Phenom., 12 (2017), 1-3. link
  36. Ruzhansky M., Tikhonov S., Some problems in Fourier analysis and approximation theory. Methods of Fourier analysis and approximation theory, 1-19, Appl. Numer. Harmon. Anal., Birkhauser/Springer, 2016. link
  37. Ruzhansky M., Tokmagambetov N., Nonharmonic analysis of boundary value problems, Int. Math. Res. Notices, (2016) 2016 (12), 3548-3615. offprint (open access), arxiv, link
  38. Akylzhanov R., Ruzhansky M., Fourier multipliers and group von Neumann algebras, C. R. Acad. Sci. Paris, 354 (2016), 766-770. offprint (open access), arxiv, link
  39. Ruzhansky M., Suragan D., On first and second eigenvalues of Riesz transforms in spherical and hyperbolic geometries, Bull. Math. Sci., 6 (2016), 325-334. offprint (open access), arxiv, link
  40. Ruzhansky M., Sugimoto M., Smoothing estimates for non-dispersive equations. Math. Ann., 365 (2016), 241-269. offprint (open access), arxiv, link
  41. Rozenblum G., Ruzhansky M., Suragan D., Isoperimetric inequalities for Schatten norms of Riesz potentials, J. Funct. Anal., 271 (2016), 224-239. offprint (open access), arxiv, link
  42. Dasgupta A., Ruzhansky M., Gohberg lemma, compactness, and essential spectrum of operators on compact Lie groups, J. Anal. Math., 128 (2016), 179-190. offprint (open access), arxiv, link
  43. Ruzhansky M., Suragan D., On Schatten norms of convolution-type integral operators, Russ. Math. Surv., 71 (2016),157-158link
  44. Ruzhansky M., Suragan D., On Kac principle of not feeling the boundary for the Kohn Laplacian on the Heisenberg group, Proc. Amer. Math. Soc., 144 (2016), 709-721. arxiv, link
  45. Ruzhansky M., Wang B., Zhang H., Global well-posedness and scattering for the fourth order nonlinear Schrodinger equations with small data in modulation and Sobolev spaces, J. Math. Pures Appl., 105 (2016), 31-65. link
  46. Ruzhansky M., Wirth J., Lp Fourier multipliers on compact Lie groups, Math. Z., 280 (2015), 621-642. offprint (open access), arxiv, link
  47. Garetto C., Ruzhansky M., Hyperbolic second order equations with non-regular time dependent coefficients, Arch. Ration. Mech. Anal., 217 (2015), 113-154. offprint (open access), arxiv, link
  48. Garetto C., Ruzhansky M., Wave equation for sums of squares on compact Lie groups, J. Differential Equations, 258 (2015), 4324-4347. offprint (open access), arxiv, link
  49. Ruzhansky M., Sugimoto M., On global inversion of homogeneous maps, Bull. Math. Sci., 5 (2015), 13-18. offprint (open access), arxiv, link
  50. Delgado J., Ruzhansky M., Tokmagambetov N., Schatten classes and nuclearity of boundary value problems, only on arxiv (extended to manifolds with boundary here)
  51. Matsuyama T., Ruzhansky M., Global well-posedness of the Kirchhoff equation and Kirchhoff systems, in Analytic Methods in Interdisciplinary Applications, pp. 81-96, Springer Proceedings in Mathematics & Statistics, Vol. 116, 2015. arxiv, link
  52. Ruzhansky M., Wirth J., Asymptotic behaviour of solutions to hyperbolic partial differential equations, Variable Lebesgue spaces and hyperbolic systems, 91-169, Adv. Courses Math. CRM Barcelona, Birkhauser/Springer, Basel, 2014. arxiv, link
  53. Delgado J., Ruzhansky M., Kernel and symbol criteria for Schatten classes and r-nuclearity on compact manifolds, C. R. Acad. Sci. Paris, Ser. I 352 (2014), 779-784offprint (open access), arxiv, link
  54. Dasgupta A., Ruzhansky M., Gevrey functions and ultradistributions on compact Lie groups and homogeneous spaces, Bull. Sci. Math., 138 (2014), 756-782. offprint (open access), arxiv, link
  55. Delgado J., Ruzhansky M., Schatten classes on compact manifolds: Kernel conditions, J. Funct. Anal., 267 (2014), 772-798. offprint (open access), arxiv, link
  56. Delgado J., Ruzhansky M., Lp-Nuclearity, traces, and Grothendieck-Lidskii formula on compact Lie groups, J. Math. Pures Appl., 102 (2014), 153-172. offprint (open access), arxiv, link
  57. Ruzhansky M., Wirth J., Global functional calculus for operators on compact Lie groups, J. Funct. Anal., 267 (2014), 144-172. arxiv, link
  58. Ruzhansky M., Turunen V., Wirth J., Hörmander class of pseudo-differential operators on compact Lie groups and global hypoellipticity, J. Fourier Anal. Appl., 20 (2014), 476-499. offprint (open access), arxiv, link
  59. Fischer V., Ruzhansky M., A pseudo-differential calculus on the Heisenberg group, C. R. Acad. Sci. Paris, Ser I, 352 (2014), 197-204offprint (open access), arxiv, link
  60. Coriasco S., Ruzhansky M., Global Lp continuity of Fourier integral operators, Trans. Amer. Math. Soc., 366 (2014), 2575-2596. arxiv, link
  61. Fischer V., Ruzhansky M., A pseudo-differential calculus on graded nilpotent Lie groups, in Fourier Analysis, pp. 107-132, Trends in Mathematics, Birkhauser, 2014. arxiv, link
  62. Garetto C., Ruzhansky M., On weakly hyperbolic equations with analytic principal part, J. Math. Anal. Appl., 412 (2014), 1-14. offprint (open access), arxiv, link
  63. Garetto C., Ruzhansky M., Weakly hyperbolic equations with non-analytic coefficients and lower order terms, Math. Ann., 357 (2013), 401-440.offprint (open access), arxiv, link